# SDR UALA2013051403335

- Difficulty date: May 10, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,011 hours, 24,500 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP HAS GOUGES ON L/E OF BULLNOSE.  BLENDED LEFT WING L/E FLAP IAW SRM 57-53-01, THICKNESS CHECKED IAW NDT PT4 51-00-10 TOTAL LOSS OF .012 HFEC CW IAW NDT PT 6 51- 00-19.  NO CRACKS NOTED. DAMAGE OUT OF LIMITS IAW SRM 57-53-01, DETAIL 4.  FABRICATED AND INSTALLED REPAIR IAW 57-53-01 STEPS 3, 4, 5, 6, 7 AND AMM 51-21-02.
